MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS25520
Medical Device Problem Codes Erratic or Intermittent Display (1182); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : ongoing.
 
Event or Problem Description
It was reported that the cockpit of the patient monitoring system performed a reboot during use.The bedplace monitor continued to monitor the patient.No patient consequences were resulting form the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported that a provider noticed loss of waveforms on the c700 then a blank screen.The c700 went into a restart, completed its restart, connected to m540, all parameters came back normal.No disconnect or loss of patient data on m540.Root cause was identified as pdr (patient data repository) deadlock.The logs and device were analyzed and found that the cockpit reboot was due to a pdr (patient data repository) deadlock.The specific cause of the pdr deadlock cannot be determined but is more likely to occur with the gen 2 kontron cockpit used by the customer due to its cpu.The gen 2 kontron has a software error, and the newer cockpit models have reduced the deadlock issue with better cpu capabilities.The cockpit reboot is the workaround for the pdr deadlock, and the device is working as designed.The reboot is the workaround of the issue currently for this cockpit.To eliminate the issue further, the customer can decide to replace the cockpits.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9783798000
MDR Report Key18090476
Report Number1220063-2023-00040
Device Sequence Number6680792
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)180919(17)190107(93)MS25520-51
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown